• United Kingdom

20002020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 50 Article
  • 5 Chapter (peer-reviewed)
2020

Discrete fragmentation systems in weighted ℓ1 spaces

Kerr, L., Lamb, W. & Langer, M., 7 Feb 2020, In : Journal of Evolution Equations. 33 p.

Research output: Contribution to journalArticle

Open Access
File
9 Downloads (Pure)

Spectral enclosures for a class of block operator matrices

Giribet, J., Langer, M., Martínez Pería, F., Philipp, F. & Trunk, C., 1 Jun 2020, In : Journal of Functional Analysis. 278, 10, 24 p., 108455.

Research output: Contribution to journalArticle

2018

Collimated dual species oven source and its characterisation via spatially resolved fluorescence spectroscopy

Cooper, N., Da Ros, E., Nute, J., Baldolini, D., Jouve, P., Hackermüller, L. & Langer, M., 14 Mar 2018, In : Journal of Physics D: Applied Physics. 51, 10, 8 p., 105602.

Research output: Contribution to journalArticle

Open Access
File
30 Downloads (Pure)

Path Laplacian operators and superdiffusive processes on graphs. II. Two-dimensional lattice

Estrada, E., Hameed, E. M., Langer, M. & Puchalska, A., 15 Oct 2018, In : Linear Algebra and its Applications. 555, p. 373-397 25 p.

Research output: Contribution to journalArticle

Open Access
File
12 Citations (Scopus)
1 Downloads (Pure)

Spectral enclosures for non-self-adjoint extensions of symmetric operators

Behrndt, J., Langer, M., Lotoreichik, V. & Rohleder, J., 1 Oct 2018, In : Journal of Functional Analysis. 275, 7, p. 1808-1888 81 p.

Research output: Contribution to journalArticle

Open Access
File
5 Citations (Scopus)
15 Downloads (Pure)

Spectrum of J-frame operators

Giribet, J., Langer, M., Leben, L., Maestripieri, A., Martinez Peria, F. & Trunk, C., 13 Jun 2018, In : Opuscula Mathematica. 38, 5, p. 623-649 27 p.

Research output: Contribution to journalArticle

Open Access
File
3 Citations (Scopus)
17 Downloads (Pure)
2017

Path Laplacian operators and superdiffusive processes on graphs. I. one-dimensional case

Estrada, E., Hameed, E., Hatano, N. & Langer, M., 15 Jun 2017, In : Linear Algebra and its Applications. 523, p. 307-334 28 p.

Research output: Contribution to journalArticle

Open Access
File
17 Citations (Scopus)
12 Downloads (Pure)

Quasi boundary triples and semibounded self-adjoint extensions

Behrndt, J., Langer, M., Lotoreichik, V. & Rohleder, J., 6 Oct 2017, In : Proceedings of the Royal Society of Edinburgh: Section A Mathematics . 147, 5, p. 895-916 22 p.

Research output: Contribution to journalArticle

Open Access
File
9 Citations (Scopus)
18 Downloads (Pure)

Spectral properties of unbounded J-self-adjoint block operator matrices

Langer, M. & Strauss, M., 31 Mar 2017, In : Journal of Spectral Theory. 7, 1, p. 137-190 54 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
106 Downloads (Pure)

Trace formulae for Schrödinger operators with singular interactions

Behrndt, J., Langer, M. & Lotoreichik, V., 31 May 2017, Functional Analysis and Operator Theory for Quantum Physics: The Pavel Exner Anniversary Volume. Dittrich, J., Kovarik, H. & Laptev, A. (eds.). Switzerland, p. 129-152 24 p. (EMS Series of Congress Reports; vol. 12).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Open Access
File
41 Downloads (Pure)
2016

Boundary triples for Schrödinger operators with singular interactions on hypersurfaces

Behrndt, J., Langer, M. & Lotoreichik, V., 30 Apr 2016, In : Nanosystems: Physics, Chemistry, Mathematics. 7, 2, p. 290-302 13 p.

Research output: Contribution to journalArticle

Open Access
File
65 Downloads (Pure)

Triple variational principles for self-adjoint operator functions

Langer, M. & Strauss, M., 15 Mar 2016, In : Journal of Functional Analysis. 270, 6, p. 2019-2047 29 p.

Research output: Contribution to journalArticle

Open Access
File
3 Citations (Scopus)
30 Downloads (Pure)

Variational principles for self-adjoint operator functions arising from second order systems

Jacob, B., Langer, M. & Trunk, C., 30 Sep 2016, In : Operators and Matrices. 10, 3, p. 501-531 31 p.

Research output: Contribution to journalArticle

Open Access
File
95 Downloads (Pure)
2015
Open Access
File
6 Citations (Scopus)
72 Downloads (Pure)
Open Access
File
82 Downloads (Pure)

Distributional representations of Nκ(∞) -functions

Langer, M. & Woracek, H., Jul 2015, In : Mathematische Nachrichten. 288, 10, p. 1127-1149 23 p.

Research output: Contribution to journalArticle

Open Access
File
86 Downloads (Pure)

Spectral asymptotics for resolvent differences of elliptic operators with δ and δ'-interactions on hypersurfaces

Behrndt, J., Grubb, G., Langer, M. & Lotoreichik, V., 1 Dec 2015, In : Journal of Spectral Theory. 5, 4, p. 697-729 33 p.

Research output: Contribution to journalArticle

Open Access
File
3 Citations (Scopus)
92 Downloads (Pure)

Stability of N-extremal measures

Langer, M. & Woracek, H., Mar 2015, In : Methods of Functional Analysis and Topology. 21, 1, p. 69-75 7 p.

Research output: Contribution to journalArticle

Open Access
File
33 Downloads (Pure)
2014

Stability of the derivative of a canonical product

Langer, M. & Woracek, H., Aug 2014, In : Complex Analysis and Operator Theory. 8, 6, p. 1183-1224 42 p.

Research output: Contribution to journalArticle

Open Access
File
46 Downloads (Pure)
2013

Bessel-type operators with an inner singularity

Brown, B. M., Langer, H. & Langer, M., Feb 2013, In : Integral Equations and Operator Theory. 75, 2, p. 257-300 44 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Essential spectrum of systems of singular differential equations

Ibrogimov, O., Langer, H., Langer, M. & Tretter, C., Nov 2013, In : Acta Scientiarum Mathematicarum. 79, 3-4, p. 423-465 43 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Indefinite Hamiltonian systems whose Titchmarsh–Weyl coefficients have no finite generalized poles of non-positive type

Langer, M. & Woracek, H., Sep 2013, In : Operators and Matrices. 7, 3, p. 477-555 79 p., OaM-07-29.

Research output: Contribution to journalArticle

File
7 Citations (Scopus)
76 Downloads (Pure)

Schrödinger operators with δ and δ′-potentials supported on hypersurfaces

Behrndt, J., Langer, M. & Lotoreichik, V., 1 Mar 2013, In : Annales Henri Poincaré. 14, 2, p. 385-423 39 p.

Research output: Contribution to journalArticle

Open Access
File
25 Citations (Scopus)
60 Downloads (Pure)

Spectral estimates for resolvent differences of self-adjoint elliptic operators

Behrndt, J., Langer, M. & Lotoreichik, V., Sep 2013, In : Integral Equations and Operator Theory. 77, 1, p. 1-37 37 p.

Research output: Contribution to journalArticle

Open Access
File
16 Citations (Scopus)
111 Downloads (Pure)

Strong fragmentation and coagulation with power-law rates

Banasiak, J., Lamb, W. & Langer, M., Oct 2013, In : Journal of Engineering Mathematics. 82, 1, p. 199-215 17 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

The exponential type of the fundamental solution of an indefinite Hamiltonian system

Langer, M. & Woracek, H., Feb 2013, In : Complex Analysis and Operator Theory. 7, 1, p. 285-312 28 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Trace formulae and singular values of resolvent power differences of self-adjoint elliptic operators

Behrndt, J., Langer, M. & Lotoreichik, V., Oct 2013, In : Journal of the London Mathematical Society. 88, 2, p. 319-337 19 p.

Research output: Contribution to journalArticle

File
6 Citations (Scopus)
63 Downloads (Pure)
2012

Discrete fragmentation with mass loss

Smith, A. L., Lamb, W., Langer, M. & McBride, A., Mar 2012, In : Journal of Evolution Equations. 12, 1, p. 181-201 21 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Elliptic operators, Dirichlet-to-Neumann maps and quasi boundary triples

Behrndt, J. & Langer, M., Oct 2012, Operator Methods for Boundary Value Problems. Hassi, S., de Snoo, H. S. V. & Szafraniec, F. H. (eds.). Cambridge University Press, p. 121-160 40 p. (London Mathematial Society Lecture Note Series).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Kickback in nematic liquid crystals

Da Costa, F. P., Grinfeld, M., Langer, M., Mottram, N. J. & Pinto, J. T., Mar 2012, In : Quarterly of Applied Mathematics . 70, 1, p. 99-110 12 p.

Research output: Contribution to journalArticle

Open Access
File
1 Citation (Scopus)
94 Downloads (Pure)
2011

A function space model for canonical systems

Langer, M. & Woracek, H., 2011, In : Acta Scientiarum Mathematicarum. 77, 1-2, p. 101-165 65 p.

Research output: Contribution to journalArticle

File
3 Citations (Scopus)
53 Downloads (Pure)

A local inverse spectral theorem for Hamiltonian systems

Langer, M. & Woracek, H., 29 Mar 2011, In : Inverse Problems. 27, 5, 17 p., 055002.

Research output: Contribution to journalArticle

8 Citations (Scopus)

Nematic viscosity estimation using director kickback dynamics

Grinfeld, M., Langer, M. & Mottram, N., 2011, In : Liquid Crystals. 38, p. 981-987 7 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)
2010

A remark on Schatten-von Neumann properties of resolvent differences of generalized Robin Laplacians on bounded domains

Behrndt, J., Langer, M., Lobanov, I., Lotoreichik, V. & Popov, I. Y., 2010, In : Journal of Mathematical Analysis and Applications. 371, 2, p. 750-758 9 p.

Research output: Contribution to journalArticle

15 Citations (Scopus)

Eigenvalue enclosures and exclosures for non-self-adjoint problems in hydrodynamics

Brown, B. M., Langer, M., Marletta, M., Tretter, C. & Wagenhofer, M., 2010, In : LMS Journal of Computation and Mathematics. 13, p. 65-81 17 p.

Research output: Contribution to journalArticle

Open Access
File
7 Citations (Scopus)
69 Downloads (Pure)

On norms in indefinite product spaces

Langer, M. & Luger, A., 2010, Recent Advances in Operator Theory in Hilbert and Krein Spaces. Behrndt, J., Förster, K-H. & Trunk, C. (eds.). Vol. 198. p. 259-264 6 p. (Operator Theory: Advances and Applications).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

On the adjoint of a symmetric operator

Behrndt, J. & Langer, M., 2010, In : Journal of the London Mathematical Society. 82, 3, p. 563-580 18 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)
2009

Dependence of the Weyl coefficient on singular interface conditions

Langer, M. & Woracek, H., 28 May 2009, In : Proceedings of the Edinburgh Mathematical Society. 52, 2, p. 445-487 43 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)
2008

The HELP inequality on trees

Brown, B. M., Langer, M. & Schmidt, K. M., 15 Nov 2008, Analysis on graphs and its applications. Exner, P., Keating, J. P., Kutchment, P., Sunada, T. & Teplyaev, A. (eds.). Vol. 77. p. 337-354 18 p. (Proceedings of Symposia in Pure Mathematics; vol. 77).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

File
80 Downloads (Pure)

The Virozub-Matsaev condition and spectrum of definite type for self-adjoint operator functions

Langer, M., Langer, H., Markus, A. & Tretter, C., Mar 2008, In : Complex Analysis and Operator Theory. 2, 1, p. 99-134 36 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)
2007

Boundary value problems for elliptic partial differential operators on bounded domains

Behrndt, J. & Langer, M., 15 Feb 2007, In : Journal of Functional Analysis. 243, 2, p. 536-565 30 p.

Research output: Contribution to journalArticle

Open Access
File
83 Citations (Scopus)
80 Downloads (Pure)
2006

A general HELP inequality connected with symmetric operators

Langer, M., 2006, In : Proceedings A: Mathematical, Physical and Engineering Sciences. 462, 2066, p. 587-606 20 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Scalar generalized nevanlinna functions: realizations with block operator matrices

Langer, M. & Luger, A., 2006, Operator theory in Krein spaces and nonlinear eigenvalue problems. Förster, K-H., Langer, H. & Jonas, P. (eds.). p. 253-276 25 p. (Operator Theory: Advances and Applications; vol. 162).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Variational principles for eigenvalues of the Klein-Gordon equation

Langer, M. & Tretter, C., Oct 2006, In : Journal of Mathematical Physics. 47, 10, 18 p., 103506.

Research output: Contribution to journalArticle

7 Citations (Scopus)
2005

Spectrum of definite type of self-adjoint operators in Krein spaces

Langer, H., Langer, M., Markus, A. & Tretter, C., 2005, In : Linear and Multilinear Algebra. 53, 2, p. 115-136 22 p.

Research output: Contribution to journalArticle

9 Citations (Scopus)
2004

Continuations of Hermitian indefinite functions and corresponding canonical systems: an example

Langer, H., Langer, M. & Sasvári, Z., 2004, In : Methods of Functional Analysis and Topology. 10, 1, p. 39-53 15 p.

Research output: Contribution to journalArticle

Open Access
File
70 Downloads (Pure)
3 Citations (Scopus)

Variational principles and eigenvalue estimates for unbounded block operator matrices and applications

Kraus, M., Langer, M. & Tretter, C., Oct 2004, In : Journal of Computational and Applied Mathematics. 171, 1-2, p. 311-334 24 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Variational principles for eigenvalues of self-adjoint operator functions

Eschwe, D. & Langer, M., Jul 2004, In : Integral Equations and Operator Theory. 49, 3, p. 287-321 35 p.

Research output: Contribution to journalArticle

31 Citations (Scopus)
2003

Eigenvalue bounds for the singular Sturm–Liouville problem with a complex potential

Brown, B. M., Langer, M., Marletta, M., Tretter, C. & Wagenhofer, M., 19 Mar 2003, In : Journal of Physics A: Mathematical and Theoretical. 36, 13, 15 p., 3773 .

Research output: Contribution to journalArticle

8 Citations (Scopus)